| Model Number |
9735668 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735821, serial/lot #: -, ubd: unknown, udi#: unknown h3, h6: no products have been returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.A1102: applicable to the localizer faulted message a05: applicable to the amber faulted light medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the system was showing a localizer faulted message while in the application.The camera also had an amber faulted light.There was no patient involvement.
Additional Manufacturer Narrative
H3: a medtronic representative went to the site to test the equipment.Testing revealed that unspecified hardware components were replaced.The navigation system then passed the system checkout and was found to be fully functional.H6: additional review indicated codes d15, b17, c20 are no longer applicable to the event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.